# SDR IXXA9800055

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN THE GEAR WAS RETRACTED, THE FORWARD NOSE GEAR DOORS REMAINED OPEN.  THE CREW CYCLED THE GEAR WITH NO HELP.  THE FLIGHT CONTINUED TO TOL, MAKING AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE NOSE GEAR DOOR LATCH MECHANISMS, WITH NO DISCREPANCIES NOTED.  MAINTENANCE CLEANED AND LUBRICATED THE DOOR LATCH MECHANISMS AND RETURNED THE AIRCRAFT TO SERVICE FOLLOWING A SUCCESSFUL GEAR SWING IN ACCORDANCE WITH THE DOUGLAS DC-8 MAINTENANCE MANUAL.
